MathSciNet Relay Station
MathSciNet bibliographic data
MR515558 55F20
Halperin, Stephen Rational fibrations, minimal models, and fibrings of homogeneous spaces. Trans. Amer. Math. Soc. 244 (1978), 199–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement